Alert archive / Michigan / River Flood Warnings in 2012

River Flood Warning 1, NWS Grand Rapids, MI

March 24, 2012Kalamazoo County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Mar 24, 2012, 10:48 AM EDT for Kalamazoo County, Michigan. It took effect at Mar 24, 2012, 8:00 PM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2012, 10:48 AM EDT (14:48 UTC)
In effect from
Mar 24, 2012, 8:00 PM EDT
Expired
Mar 26, 2012, 10:03 AM EDT
In force
38 hr
Issued by
NWS Grand Rapids, MI
Flood severity
Minor

County Kalamazoo County, MI

The radar

The Grand Rapids radar (KGRR), 72 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River near Vicksburg (VCKM4).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04097170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WGUS43 KGRR 241448
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1048 AM EDT SAT MAR 24 2012

...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.BASIN AVERAGE RAINFALL YESTERDAY OF 1.00 TO 1.50 INCHES WILL PUSH
THE PORTAGE RIVER TO ABOVE FLOOD STAGE OVER THE NEXT 24 HOURS. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS TODAY ARE NOT EXPECTED TO HAVE A
SIGNIFICANT IMPACT ON ADDITIONAL BASIN AVERAGE RAINFALL. HOWEVER...
THE PORTAGE RIVER WILL CONTINUE TO RISE IN RESPONSE TO LAST NIGHT'S RAIN. 
THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK 
YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR.  
NEVER TRY TO WALK... SWIM... OR DRIVE THROUGH SUCH SWIFT WATER.  IF 
YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY.


THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD 
STAGE.  

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-251648-
/O.NEW.KGRR.FL.W.0001.120325T0000Z-120327T0600Z/
/VCKM4.1.ER.120325T0000Z.120325T0600Z.120327T0000Z.NO/
1048 AM EDT SAT MAR 24 2012

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER NEAR VICKSBURG.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT  7:00 AM SATURDAY THE STAGE WAS 4.7 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.1 FEET 
  ON APR 1 1949.  

$$

HOVING
3 follow-up statements
258 
WGUS83 KGRR 250104
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
904 PM EDT SAT MAR 24 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE CURRENT WEATHER IS DOMINATED BY AN UPPER LEVEL LOW PRESSURE
SYSTEM MOVING TO THE EAST. SCATTERED SHOWERS WILL BE POSSIBLE
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-260304-
/O.EXT.KGRR.FL.W.0001.000000T0000Z-120328T0000Z/
/VCKM4.1.ER.120325T0107Z.120325T0600Z.120327T0000Z.NR/
904 PM EDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
* UNTIL TUESDAY EVENING.
* AT  7:00 AM SATURDAY THE STAGE WAS 4.7 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$
543 
WGUS83 KGRR 251427
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1027 AM EDT SUN MAR 25 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE LATEST FORECAST CALLS FOR THE PORTAGE RIVER TO CREST AROUND FLOOD
STAGE BY TOMORROW AND THEN BEGIN RECEDING. NO ADDITIONAL RAINFALL IS 
FORECAST UNTIL TUESDAY. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND 
FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-261627-
/O.EXT.KGRR.FL.W.0001.000000T0000Z-120326T2100Z/
/VCKM4.1.ER.120326T0600Z.120326T0600Z.120326T1800Z.NO/
1027 AM EDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
* UNTIL MONDAY AFTERNOON.
* AT  9:26 AM SUNDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER 
  MIDNIGHT TONIGHT.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$
532 
WGUS83 KGRR 261403
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 AM EDT MON MAR 26 2012

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVERS IN 
SOUTHWEST LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE PORTAGE RIVER HAS STAYED JUST BELOW FLOOD STAGE. THE RIVER WILL
CONTINUE TO FALL. AS A RESULT...THE FLOOD WARNING HAS BEEN CANCELLED. 
THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-261433-
/O.CAN.KGRR.FL.W.0001.000000T0000Z-120326T2100Z/
/VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1003 AM EDT MON MAR 26 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
* AT  7:00 AM MONDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 4.8 FEET.  THE 
  RIVER WILL FALL TO 4.7 FEET BY TOMORROW MORNING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Mar 24, 7:45 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Mar 24, 7:45 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 AM EDT SAT MAR 24 2012

.SYNOPSIS...
ISSUED AT 433 AM EDT SAT MAR 24 2012

SCATTERED SHOWERS WILL CONTINUE TODAY AND TONIGHT AS A SLOW MOVING
LOW PRESSURE SYSTEM SLIDES SOUTH OF THE REGION. THE SHOWERS WILL
KEEP MAX TEMPERATURES MAINLY IN THE 60 TO 65 DEGREE RANGE TODAY.
DRIER AIR WILL ARRIVE LATE SATURDAY NIGHT INTO SUNDAY...MAKING THE
SECOND HALF OF THE WEEKEND PLEASANT WITH TEMPERATURES IN THE 60S.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 433 AM EDT SAT MAR 24 2012

THE CENTER OF THE UPPER LOW WAS OVER SOUTHERN IL THIS MORNING. IT
WILL CONTINUE TO DRIFT ESE TOWARD THE CAROLINAS THROUGH THE
WEEKEND. DEEP MOISTURE WILL CONTINUE TO PIVOT OVER THE CWA
TODAY...THEN BEGIN TO DRIFT SE INTO TONIGHT.

SCATTERED SHOWERS WILL CONTINUE THROUGHOUT THE CWA TODAY.
THE MOST PERSISTENT SHOWERS SHOULD BE ACROSS THE NORTHERN CWA
WHERE THE MOISTURE THAT IS ACROSS SOUTHERN ONTARIO/LAKE ERIE EARLY
THIS MORNING PIVOTS NW TOWARD CENTRAL LOWER. SOUTHERN LOWER LOOKS
TO BE A A BIT OF MOISTURE MIN MUCH OF THE DAY...SO THE PCPN SHOULD
BE SPOTTIER THERE. HAVE LEFT THE MENTION OF THUNDER IN THE
FORECAST DUE TO SOME ELEVATED INSTABILITY...BUT SEVERE STORMS ARE
NOT EXPECTED. TEMPS WILL BE TRICKY AGAIN TODAY AS A ENE FLOW
DOMINATES. THIS WILL BE A FLOW OFF OF SAGINAW BAY...AND SHOULD
KEEP THE CENTRAL OF THE CWA THE COOLEST. HAVE MAX TEMPS ONLY
AROUND 60 THERE...WHILE MID TO UPPER 60S SHOULD OCCUR OVER CENTRAL
LOWER AND FAR SOUTHERN LOWER.

BY TONIGHT EXPECT THE DEEPER MOISTURE OVER THE NORTHERN CWA WILL
PIVOT SOUTH THROUGH THE CWA AS THE UPPER LOW BEGINS TO PULL AWAY.
SCATTERED SHOWERS SHOULD PERSIST EARLY TONIGHT...BUT SHOULD
GRADUALLY PULL AWAY BY LATE TONIGHT. SOME CLEARING WILL BE
POSSIBLE NORTH LATE ALLOWING TEMPS TO FALL INTO THE 40S.

SUNDAY SHOULD BE DRY WITH THE UPPER LOW REACHING THE CAROLINAS AND
CANADIAN HIGH PRESSURE NOSING IN. THE FLOW BECOMES MORE
NORTHERLY...SO SAGINAW BAY SHOULD NO LONGER BE A FACTOR ON TEMPS.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 433 AM EDT SAT MAR 24 2012

COOL AND DRY HIGH PRESSURE CENTERED TO OUR NORTH OVER ONTARIO SUNDAY
AND MONDAY WILL CREATE THE POTENTIAL FOR FROST/FREEZE CONDITIONS AT
NIGHT.

AT THIS TIME THERE APPEARS TO BE ENOUGH OF A PRESSURE GRADIENT
SUNDAY AND MONDAY NIGHTS TO KEEP THE WINDS UP... WHICH WOULD LIMIT
THE POTENTIAL FOR WIDESPREAD FROST. SUB FREEZING TEMPERATURES STILL
LOOK POSSIBLE ON MONDAY NIGHT... BUT THIS PROBABLY WILL NOT BE A
HARD FREEZE AS LOW TEMPS SHOULD BE MAINLY ABOVE 28 DEGREES. ALSO...
MID LEVEL WARM ADVECTION SHOULD ALREADY BE PRODUCING SOME MID AND
HIGH LEVEL CLOUDS AFTER MIDNIGHT... WHICH SHOULD HALT THE TEMP
SLIDE.

THE LATEST 00Z GFS AND EURO ARE ACTUALLY DEVELOPING ISENTROPIC LIFT
PCPN ACROSS WRN LWR MI ALREADY BEFORE 12Z TUESDAY. BOTH MODELS SHOW
ABOUT 0.10 OF QPF 06Z-12Z TUE... WHICH GIVEN THE EXPECTED TEMPS NEAR
OR BELOW FREEZING AND DEW POINTS IN TEENS WOULD LIKELY RESULT IN A
BRIEF PERIOD OF MIXED WINTRY PCPN AT THE ONSET. FOR NOW WILL KEEP
THE MONDAY NIGHT FCST DRY AND PLAN ON TEMPS RECOVERING QUICKLY ABOVE
FREEZING TUESDAY MORNING BEFORE THE PCPN ARRIVES.

H8 40-50KT LOW LEVEL JET AND 10-12C THERMAL RIDGE OUGHT TO FUEL A
ROUND OR TWO OF SHOWERS AND/OR STORMS ON TUESDAY INTO TUESDAY NIGHT
BEFORE A SFC COLD FRONT COMES THROUGH AROUND 12Z WEDNESDAY. DRY AND
COOL WEATHER RETURNS BEHIND THAT...WITH MORE FROST/FREEZE POTENTIAL
EXPECTED FOR WEDNESDAY NIGHT AND THURSDAY NIGHT AS SURFACE RIDGE
AXIS SETTLES OVERHEAD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY)
ISSUED AT 745 AM EDT SAT MAR 24 2012

WIDESPREAD IFR/LIFR CONDITIONS IN STRATUS/FOG TO START THE DAY IN
SRN LWR MI. LOOK FOR A VERY SLOW/GRADUAL IMPROVEMENT IN CIGS/VSBYS
AS THE MORNING WEARS ON... WITH PREDOMINATELY MVFR CONDITIONS
ANTICIPATED FOR THE AFTERNOON AND TONIGHT. WHILE A TSTM CANNOT BE
RULED OUT THIS AFTERNOON... FELT THE CHANCE WAS TOO LOW TO INCLUDE
IN THE TAFS AND LIMITED IT TO JUST VCSH.

&&

.MARINE...
ISSUED AT 433 AM EDT SAT MAR 24 2012

A FAIRLY LIGHT FLOW IS EXPECTED TODAY AND TONIGHT FROM THE NE
EARLY TODAY...THEN BECOMING NORTHERLY THROUGH TONIGHT. WIND SPEED
SHOULD INCREASE ON SUNDAY WHICH SHOULD BUILD WAVES...BUT PROBABLY
STAYING BELOW SCA.

&&

.HYDROLOGY...
ISSUED AT 433 AM EDT SAT MAR 24 2012

RIVERS REMAIN HIGH...HOWEVER ANY ADDITIONAL RAIN WILL BE SCATTERED
AND LIGHT TODAY AND TONIGHT.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM....MEADE
AVIATION...MEADE
HYDROLOGY...JK
MARINE...JK
Hazardous weather outlook, Mar 24, 7:57 AM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
757 AM EDT SAT MAR 24 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-250915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
757 AM EDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE IN
SPOTS SOUTH OF INTERSTATE 96 THIS MORNING.

ISOLATED THUNDERSTORMS MAY DEVELOP TODAY... BUT SEVERE WEATHER IS
NOT EXPECTED. ANY STORMS THAT DEVELOP WILL MOVE TO THE NORTHWEST AT
AROUND 10 TO 15 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST IS POSSIBLE BOTH SUNDAY NIGHT AND MONDAY NIGHT. SOME AREAS MAY
ALSO EXPERIENCE FREEZING TEMPERATURES... PARTICULARLY ON MONDAY
NIGHT.

THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND TUESDAY NIGHT.

ANOTHER THREAT OF FROST AND FREEZING TEMPERATURES WILL EXIST ON
WEDNESDAY NIGHT AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-250915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
757 AM EDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG AND HAZE MAY RESTRICT VISIBILITIES OVER LAKE MICHIGAN
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTH WINDS UP TO 20 KNOTS AND WAVES UP TO 4 FEET MAY POSE A HAZARD
TO SMALL CRAFT ON SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

In the hours before

Local storm report, Mar 24, 7:55 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 AM EDT SAT MAR 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 W MASON               42.58N 84.56W
03/24/2012  M1.21 INCH       INGHAM             MI   AMATEUR RADIO

            24 HR TOTAL.

0700 AM     HEAVY RAIN       1 NE VICKSBURG          42.13N 85.52W
03/24/2012  M1.52 INCH       KALAMAZOO          MI   CO-OP OBSERVER

            24 HR TOTAL.

0700 AM     HEAVY RAIN       HASTINGS                42.65N 85.29W
03/24/2012  M1.28 INCH       BARRY              MI   CO-OP OBSERVER

            24 HR TOTAL.

&&

HOVING
Local storm report, Mar 24, 8:06 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
806 AM EDT SAT MAR 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       GERALD R FORD ARPT      42.89N 85.53W
03/24/2012  M1.06 INCH       KENT               MI   OFFICIAL NWS OBS

            24 HR RAINFALL. MOST OF THIS WAS RECORDED LAST NIGHT.

&&

HOVING
Local storm report, Mar 24, 8:15 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
815 AM EDT SAT MAR 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HEAVY RAIN       EAST GRAND RAPIDS       42.94N 85.61W
03/24/2012  M1.17 INCH       KENT               MI   CO-OP OBSERVER

            24 HR RAINFALL.

&&

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 10:38 PM EDTRiver Flood AdvisoryGRRIonia71 hr
Mar 23, 10:38 PM EDTRiver Flood AdvisoryGRROsceola32 hr

Nearby

River Flood Warnings in Michigan, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.